# SDR R61A2022110400686

- Difficulty date: October 11, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: 17031282051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT LH W L/E RIB #32. R&R RIB #32 IAW SRM 51-41-02, 51-43-04 AND ETD2022-170-031502.
